HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The initial value problems for quasi-linear wave equations in two space dimensions with small data

Files in This Item:
pre176.pdf667.94 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83320

Title: The initial value problems for quasi-linear wave equations in two space dimensions with small data
Authors: Hoshiga, Akira Browse this author
Issue Date: Dec-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 176
Start Page: 2
End Page: 25
Abstract: The present paper studies the lifespan of solutions to quasi-linear wave equations in two space dimensions. We shall show a lower bound for the lifespan. We shall also show that if the non-linear term satisfies "null­condition", the equations have global solutions. Our basic idea is to solve ordinary differential equations which are constructed from wave equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68922
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University